Existence of positive periodic solutions for second-order nonlinear neutral difference equations with variable delay
AbstractIn this article we study the existence of positive periodic solutions for a second-order nonlinear neutral difference equation with variable delay. The main tool employed here is the Krasnoselskii's fixed point theorem dealing with a sum of two mappings, one is a contraction and the other is completely continuous.
May 29, 2017
How to Cite
ARDJOUNI, Abdelouaheb; DJOUDI, Ahcene. Existence of positive periodic solutions for second-order nonlinear neutral difference equations with variable delay. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 367-375, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1384>. Date accessed: 21 aug. 2017.